MAUDE Adverse Event Report: IMPRESS®.BRAIDED CATHETER; DIAGNOSTIC CATHETER

IMPRESS®.BRAIDED CATHETER; DIAGNOSTIC CATHETER
Catalog Number 510038VER
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges during a percutaneous transluminal angioplasty [pta] procedure, the catheter tip detached within the patient.The foreign body migrated further into the patient's artery.The physician attempted to retrieve the foreign body from the patient without success.The patient is scheduled for surgical removal of the foreign body.
 
Additional Manufacturer Narrative
Part of the suspect device was returned for investigation.The tip of the catheter was not received to investigate therefore examination was conducted on only the shaft of the returned device.The device was examined visually and microscopically.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
IMPRESS®.BRAIDED CATHETER
Common Device Name
DIAGNOSTIC CATHETER
MDR Report Key11233425
Report Number3010665433-2021-00006
Device Sequence Number4103945
Product Code DQO
UDI-Device Identifier00884450009222
UDI-Public884450009222
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2023
Device Catalogue Number510038VER
Device Lot NumberE1924498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date04/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE
Outcome Attributed to Adverse Event Other; Required Intervention;